Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 3791506, 10 pages
http://dx.doi.org/10.1155/2016/3791506
Research Article

On Faster Implicit Hybrid Kirk-Multistep Schemes for Contractive-Type Operators

1Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
2Department of Mathematics, University of Ilorin, Ilorin 240001, Nigeria

Received 21 March 2016; Revised 9 July 2016; Accepted 26 July 2016

Academic Editor: Lianwen Wang

Copyright © 2016 O. T. Wahab and K. Rauf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Akewe, G. A. Okeke, and A. F. Olayiwola, “Strong convergence and stability of Kirk-multistep-type iterative schemes for contractive-type operators,” Fixed Point Theory and Applications, vol. 2014, no. 1, article 45, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. V. Berinde, “On the stability of some fixed point procedures,” Buletinul Stiintific al Universitatii Baia Mare, Seria B, Matematica-Informatica, vol. 18, no. 1, pp. 7–14, 2002. View at Google Scholar
  3. V. Berinde, “On the convergence of the Ishikawa iteration in the class of quasi contractive operators,” Acta Mathematica Universitatis Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Google Scholar · View at MathSciNet
  4. V. Berinde, “Stability of Picard iteration for contractive mappings satisfying an implicit relation,” Carpathian Journal of Mathematics, vol. 27, no. 1, pp. 13–23, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. Chugh, P. Malik, and V. Kumar, “On a new faster implicit fixed point iterative scheme in convex metric spaces,” Journal of Function Spaces, vol. 2015, Article ID 905834, 11 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Ćirić, “Convergence theorems for a sequence of Ishikawa iterations for nonlinear quasi-contractive mappings,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 4, pp. 425–433, 1999. View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Ćirić, A. Rafiq, S. Radenović, M. Rajović, and J. S. Ume, “On Mann implicit iterations for strongly accretive and strongly pseudo-contractive mappings,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 128–137, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. O. Olatinwo, “Some stability results for two hybrid fixed point iterative algorithms in normed linear space,” Matematichki Vesnik, vol. 61, no. 4, pp. 247–256, 2009. View at Google Scholar · View at MathSciNet
  9. M. O. Olatinwo, “Stability results for some fixed point iterative processes in convex metric space,” International Journal of Engineering, vol. 9, pp. 103–106, 2011. View at Google Scholar
  10. S. Banach, Theorie des Operations Lineires, Warsaw Publishing House, Warsaw, Poland, 1932.
  11. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, no. 1, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. E. Rhoades and S. M. Soltuz, “The equivalence between Mann-Ishikawa iterations and multistep iteration,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 1-2, pp. 219–228, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Thianwan, “Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 688–695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. W. Phuengrattana and S. Suantai, “On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3006–3014, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “Data dependence results of new multi-step and Siterative schemes for contractive-like operators,” Fixed Point Theory and Applications, vol. 2013, article 76, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. V. Berinde, “Picard iteration converges faster than Mann iteration for a class of quasi-contractive operators,” Fixed Point Theory and Applications, no. 2, pp. 97–105, 2004. View at Google Scholar
  19. Z. Xue and F. Zhang, “The convergence of implicit Mann and Ishikawa iterations for weak generalized φ-hemicontractive mappings in real Banach spaces,” Journal of Inequalities and Applications, vol. 2013, article 231, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. M. O. Osilike, “Stability results for fixed point iteration procedures,” Journal of the Nigerian Mathematical Society, vol. 14, pp. 17–29, 1995. View at Google Scholar · View at MathSciNet
  21. C. O. Imoru and M. O. Olatinwo, “On the stability of Picard and Mann iteration processes,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 155–160, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. W. A. Kirk, “A fixed point theorem for mappings which do not increase distances,” The American Mathematical Monthly, vol. 72, pp. 1004–1006, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Chugh and V. Kumar, “Data dependence of noor and SP iterative schemes when dealing with quasi-contractive operators,” International Journal of Computer Applications, vol. 40, no. 15, pp. 41–46, 2012. View at Publisher · View at Google Scholar
  24. N. Hussain, R. Chugh, V. Kumar, and A. Rafiq, “On the rate of convergence of Kirk-type iterative schemes,” Journal of Applied Mathematics, vol. 2012, Article ID 526503, 22 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, no. 1, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures,” Indian Journal of Pure and Applied Mathematics, vol. 24, no. 11, pp. 691–703, 1993. View at Google Scholar · View at MathSciNet